# SDR 2002UALA01802

- Difficulty date: November 28, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 43,262 hours, 7,096 cycles
- Engine: Pwa PW4060
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Web
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT UPPER WEB AT PNEUMATIC DUCT FEED-THROUGH IS CRACKED IN RADIUS. SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED. REPAIRED WEB WITH REPAIR DOUBLER.
